Excitation density, diffusion-drift, and proportionality in scintillators
Article first published online: 12 NOV 2010
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
physica status solidi (b)
Volume 248, Issue 2, pages 426–438, February 2011
How to Cite
Williams, R. T., Grim, J. Q., Li, Q., Ucer, K. B. and Moses, W. W. (2011), Excitation density, diffusion-drift, and proportionality in scintillators. Phys. Status Solidi B, 248: 426–438. doi: 10.1002/pssb.201000610
- Issue published online: 25 JAN 2011
- Article first published online: 12 NOV 2010
- Manuscript Accepted: 18 SEP 2010
- Manuscript Revised: 17 SEP 2010
- Manuscript Received: 1 JUL 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!